Hey, April! The shaking is coming from the release of adrenalin. It's harmless and it can only go on for so long. Remind yourself of that.
I can totally relate about the husband thing. I don't discuss my anxiety with him much anymore. I have friends I call or I talk to all the wonderful friends on here.
You seem to be keeping track of the days you've been out of the hospital. I want you to forget the hospital stay. I want you to think about other things. Pleasant things. Find a hobby that you enjoy. Preferably something that takes up your mind and keeps your hands busy.
Lastly, don't try to be "normal" for anyone. All that does is create more stress and anxiety. Accept whatever feelings/symptoms come your way. Know that you won't die and that they will pass. I'll be thinking about you!
Generalized Anxiety Disorder
60 mg. Prozac, Ativan as needed.
"Nothing makes us so lonely as our secrets." Paul Tournier